# SDR ABXA20140613221

- Difficulty date: June 13, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T230033
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE WEB CORRODED AT NR 3 SLAT AREA NEAR OTBD AUX TRACK.  FABRICATED IAW DWG 114T2300 & SAMPLE.  INSTALLED WEB IAW SRM 51-40-02.  CORRODED L2, PN 114T2300-33 & -93, SN NA, PART NAME WEB, WS LOC ON ACFT OFS782, LT WING LE NR 3 SLAT.  ACFT WAS GNDED.
